# SDR KCSA071005

- Difficulty date: January 10, 2007
- Submitted: January 13, 2007
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747209F
- Aircraft serial: 22299
- Aircraft time: 104,939 hours, 19,863 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT SLOPING SHEAR WEB IS CRACKED (1 INCH) AT STA. 820, RBL 77, STR. 9R.
